# SDR DALA1112389881

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 71,988 hours, 60,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR STA 106 LEFT LONG 28 CHANNEL CRACKED ON OTBD END APPROX 1/2 INCH.  REMOVED ANGLE IAW DC-9 SRM 51-30-2 AND 51-30-5.  LOCATED, DRILLED AND INSTALLED NEW ANGLE IAW DC-9 SRM 51-10-4, 51-30-2 AND 51-30-5.  BLIND FASTENERS INSTALLED IN ANGLE TO BE VISUALLY INSPECTED AT L-CK INTERVALS IAW DC9 SRM51-60-0 PAGE 31 P-205.  REQUIRED INSPECTION COMPLETED.
